# SDR DHL9980203C

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CENTER TANK AREA UPPER FUSELAGE STA 760 O/B RT OF SET TRACK NR 6 FITTING CRACKED BETWEEN FASTENERS.  REMOVED CRACKED FITTING FROM CENTER TANK AREA UPPER FUSELAGE.  DRILLED NEW FITTING PER SRM.  CLEANED FITTING AREA PER SRM.  OK TO TREAT, PRIME AREA & NEW FITTING PER SRM.  INSTALLED NEW FITTING PER SRM 51-1-20.
